# SDR DALA2019120216991

- Difficulty date: November 28, 2019
- Submitted: December 2, 2019
- Operation: Air carrier
- Aircraft: N543US
- Make and model: Boeing 757251
- Aircraft serial: 26490
- Aircraft time: 72,776 hours, 28,018 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cell
- Condition: Leaking
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

SHIP 5643 RIGHT WING HAS FUEL LEAKING OUT OF DRY BAY "WEEP" HOLE. CORRECTIVE ACTION: REPAIRED R/W DRY BAY BETWEEN STA 285 & 313 IAW ER/A 583355-14 REV. ORIG. (1379026)
